What can I take for burning urination?

Answers (2)

28 Feb 2011

You need to see your healthcare provider for a urine analysis to see if you have a urinary tract infection.

Votes: +2
DzooBaby 28 Feb 2011

If you are unable to see a healthcare provider right away you can take an OTC medication called AZO Standard. It will help relieve the burning from a UTI but it turns the urine a bright orange and stains anything it comes in contact with-you will want to wear a thin pad if you are female to protect your underpants. It can cause staining in your toilet and on the toilet seat if urine comes in contact with the seat. It is very difficult to impossible to get the stains out once they occur. You are best off going to your healthcare provider to see if you need antibiotics for a UTI

Anonymous 28 Feb 2011

Hi Southernhottie,
DzooBaby took the words outta my mouth, Azo Standard, and as she warned, your lingerie will be horribly stained, so wear your fugly undies while using Azo. It is natural, and can be purchased at any pharmacy or supermarket.
And do get to your doc, sound like a UTI to me!
Best wishes,
sweetlemon

28 Feb 2011

You should get your urine checked out. Until then drink alot of fluids. Not cafeine, water, a good one is cranberry juice. Don't let this go. You probably need cipro or something similar. But start drinking because that will help flush it out. Good luck!

Votes: +1

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is there any reation between dehydrartion, anemia and high creatinine value (around 1.85)?

a 62 years old woman with a history of renal transplant since april 2007 , complained of recurrent severe uti since may 2011 with symptoms of fever ...

1 answer 8 Oct 2011

In continuation of my earlier question,I would like to know how abnormally the vol went up from?

55.7gms to 67.6gms when the medication was continued?It is also not clear how it is answered as Cancer suspect when vesciles'results are also ...

0 answers 29 Dec 2012

I want a substitute of Duoluton L.can u suggest me?

I am taking Douluton -L for last 5 years. But nowadays i am having stomach ache, hair fall, burning sensation during intercourse, incomplete ...

1 answer 26 Mar 2014

Hypertension - Has anyone else experience frequent urination after starting Lisinopril HCTZ. I take?

... my pill around 6:00am when I awaken. Will urinate about 6-8 times before lunch. I drink a ton of water, but it seems like I'm going every 30 ...

1 answer 23 Jul 2014